# SDR QXEA0002868

- Difficulty date: October 11, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- Aircraft time: 35,151 hours, 48,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: 85210263101
- Condition: Bent
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CABIN DOOR STICKING AND DIFFICULT TO OPEN.  REMOVED AND REPLACED MAIN CABIN DOOR FORWARD UPPER SUPPORT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
